# SDR SWAA2023011792185

- Difficulty date: January 16, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 72,263 hours, 42,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Missing
- Location: Girt Retainer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE CONTAINER; THE AFT GIRT BAR STOW CLIP MISSING RIVIT<[01] INSTALLED RIVIT PER SRM 51-40-02
